Inventiones mathematicae

, Volume 86, Issue 2, pp 357–370

Stable bundles and differentiable structures on certain elliptic surfaces

  • C. Okonek
  • A. Van de Ven
Article

DOI: 10.1007/BF01389075

Cite this article as:
Okonek, C. & Van de Ven, A. Invent Math (1986) 86: 357. doi:10.1007/BF01389075

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • C. Okonek
    • 1
  • A. Van de Ven
    • 2
  1. 1.SFB 170 “Geometrie und Analysis”Mathematisches InstitutGöttingenFRG
  2. 2.Mathematisch InstituutLeidenThe Netherlands